It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 Showing 1 - 20 of 229 for getting off statins. (0.022 seconds)


... g without pain on the treadmill and building muscle. I had noticed while he was on Lipitor that he could not seem to build muscle mass and his legs seemed to be getting smaller. ... (31 replies)
... recovery after going off of the offending statin. ... (31 replies)
... after I refused to take any more statins about a month ago. ... (31 replies)

Statins use???
Jun 8, 2005
... sband had his arteries cleaned in 94 he was also told he had a slight blockage on his right side. After the cleaning, he was put on Lipitor and a couple of other statins for 7 yrs. Due to rotten side effects he stopped taking them a few years ago. In Jan. ... (29 replies)
... No, U don't have to wean off of them. Hubby and I just tossed them in the pail. Only thing U have to remember is, the cholesterol will probably go back up. ... (16 replies)
... is it possible to get off them. My doctor had said it was for life. ... (2 replies)
... Does anyone know if it's necessary to wean off statins, Zocor, in particular. ... (16 replies)
... Diets are not profitable for doctors. If you go on a proper diet, and exercise reasonably, most people can reduce both Cholesterol and Triglycerides down to healthy ranges. Healthy people seldom see doctors, so it is better, in the Doctor's view, to hook you on expensive pills and expensive office visits. All a doctor is, is a car mechanic that chose to work on human... (2 replies)
... the answer is yes diet and exercise is the first thing to try . With amount of side effects these can produce statins specifically should be last course and only if it extremely elevated . If you take them then yes you are probably on them for life . ... (2 replies)
... regarding my desire to get off of Zocor because I have so many aches and pains. It was a rather lengthy post, so I won't duplicate it here. ... (8 replies)
... I posted earlier about my general fatigue with statins and my headaches with Crestor in particular. ... (0 replies)
... I took several different statins for about 8 years without any MAJOR problems. Most of my problems were related to digestion. ... (31 replies)
... Stumper...U really can't blame the SIL or anyone else that continues with statins even with pains and aches, as when U tell the drs., all they do is tell U it is arthritis or just "getting old". ... (16 replies)
... Well I hope after being off the statins your numbers still are ok. Your trigs are still pretty high, but that is my hubby's problem also, and statins do nothing, according to his cardilogist for trigs. So far he has tried him on fish oil, 2,000 mgs. a day and it took them down 100 pts. ... (8 replies)
... Don't be surprised if your TC jumps way up after getting off Lipitor. ... (28 replies)
... JJ, I would agree with you if this is what they docs told her. But I am not really sure if they did. More importantly, it is very important to probably know more about this SIL. IF she has diabetes or is insulin resistant, and has HBP, along with high cholesterol going off a Statin and a sudden glucose spike could trigger a heart attack as Stated in a book called... (16 replies)
... stand why this was not banned with trans fats, they have been around for years and I was warned 20 years ago to avoid partially hydroganated oils. You are better off with the old fashioned fats like real butter and lard. Anything tampered with by man is NOT good for you. ... (4 replies)
... Been there done that. I was eating pretty damn good (not perfect :D ) and exercising daily. Still had Total 250/LDL 155. I'm a happy camper now ..no side effects with Crestor/Zetia and down 60% in LDL and 45% Total :bouncing: . Just my personal account. (38 replies)
... you seem to be doing so well and eating a good diet. Have you ever thought of getting off the statins for like six months and then getting a true test? ... (38 replies)
... Thanks for this info. My doctor, a woman, has just prescribed generic Zoloft, but according to my precautionary search results, it causes a terrible b.o., lasting at least 10 mo. of not taking it, and a newsletter says a whole list of 11 Statins are all dangerous, cause muscle weakness/pain, kidney damage, eye damage, etc., etc. And, the lab cholesterol report changed... (4 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11

All times are GMT -7. The time now is 04:05 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!